Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.20
pages 7-17

Solution of Riccati Equation with a Hamiltonian Matrix Having Eigenvalues on the Imaginary Axis

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

The algorithm for solving algebraic Riccati equation, which Hamiltonian matrix has eigenvalues on the imaginary axis, is described. The algorithm is applied to canonical J-factorization of an irregular matrix polynomial having no zero roots over the imaginary axis. This is used also for J-factorization of a regular matrix polynomial with zero roots.


Articles with similar content:

J-Factorization of Rational Matrices which Have Zeros and Poles on Imaginary Axis
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Vladimir B. Larin
Optimal Control of Nonstationary Thermal Process with Axial Symmetry
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Miroslav M. Kopets
VIBRATIONAL AND THERMODYNAMIC PROPERTIES OF 1,3,5-TRIAMINO-2,4,6-TRINITROBENZENE (TATB): COMPARISON OF EXCHANGE-CORRELATION FUNCTIONALS IN DENSITY FUNCTIONAL THEORY
International Journal of Energetic Materials and Chemical Propulsion, Vol.14, 2015, issue 6
Aiichiro Nakano, Rajiv K. Kalia, Weiwei Mou, Priya Vashishta, Zhongqing Wu
A SIZE-DEPENDENT FINITE-ELEMENT MODEL FOR A MICRO/NANOSCALE TIMOSHENKO BEAM
International Journal for Multiscale Computational Engineering, Vol.13, 2015, issue 6
Long Zhang, Yiguo Xue, Binbin Liang, Binglei Wang, Shenjie Zhou
INTERNAL PARTIAL CONDUCTANCES OF A LONGITUDINAL SLOT WITH PARTIAL DIELECTRIC FILLING
Telecommunications and Radio Engineering, Vol.78, 2019, issue 4
A. A. Lyakhovsky, V. A. Katrich, L. P. Yatsuk, S. L. Berdnik, A. F. Lyakhovsky